RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 56, Issue 4  


To the 80th Birthday of A. A. Borovkov
625
The 5th International conference “Limit theorems of probability theory and their applications”
I. S. Borisov
626
On large deviation principles for random walk trajectories. I
A. A. Borovkov, A. A. Mogul'skii
627
On the convergence rate of the solution of differential equation perturbed by “physical” white noise and the solution of corresponding diffusion equation. Exponential mixing
B. V. Bondarev, S. M. Kozyr
656
Mathematical models of moving particles without overtaking and its applications
A. G. Gadzhiev, T. Sh. Mamedov
676
Distances between local maximums in sequences of random variables
A. M. Zubkov, N. A. Kharitonova, E. V. Hil
690
Stochastic differential equation for generalized stochastic processes in a Banach space
B. Mamporia
704
Merging to semistable processes
I. Fazekas
726
$q$-Wiener and $(\alpha, q)$-Ornstein–Uhlenbeck processes. A generalization of known processes
P. J. Szabłowski
742
On bounds in limit theorems for some $U$-statistics
O. L. Yanushkyavichene
773

Short Communications
Limit theorems for systems with impatient customers under high load
L. G. Afanas'eva, T. N. Belorusov
788
An improvement of the convergence rate estimates in the central limit theorem when moments of order greater than two are absent
V. Yu. Korolev, S. Popov
797
A simple proof of the unboundedness of homogeneous stochastic processes with independent increments
V. M. Kruglov
806
An improvement of the residual in the Lyapunov theorem
I. S. Tyurin
808
On the distribution of complex roots of random polynomials with heavy-tailed coefficients
F. Götze, D. N. Zaporozhets
812
Asymptotic tail properties of the distributions in the class of dispersion models
A. B. Simas, G. M. Cordeiro, S. Nadarajah
818

News of Scientific Life
Congratulation of Shiryaev A. N.
826
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019